On some inequalities for h-concave functions


Akdemir A. O. , ÖZDEMİR M. E. , Varosanec S.

MATHEMATICAL AND COMPUTER MODELLING, vol.55, no.3-4, pp.746-753, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3-4
  • Publication Date: 2012
  • Doi Number: 10.1016/j.mcm.2011.08.051
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.746-753
  • Keywords: Concave function, Chebyshev's inequality, Favard's inequality, Godunova-Levin's inequality, Holder's inequality, h-concave function

Abstract

In this paper, some inequalities are proved for mappings whose p-th powers are h-concave functions by using the Godunova-Levin inequality, Holder's inequality, Favard's inequality, Chebyshev's inequality and some other integral inequalities. (C) 2011 Elsevier Ltd. All rights reserved.